RESOURCE CENTER

An ethnic client used the PEPTI-a.c.n.e. for three days along with her regular salicylic acid face wash when her face became extremely itchy, red and puffy. She stopped using the PEPTI-a.c.n.e., and after one day, all the symptoms went away.

Extreme itchiness, swelling, and redness sound like a possible allergic reaction to an ingredient in a product that she is using. Discontinuing use is wise to do. Check the complete list of ingredients to see if there are any known allergies. Also, were any other new products added? The salicylic acid can make the skin more sensitive.

Common experiences with PEPTI-a.c.n.e.

  • After using PEPTI-a.c.n.e. there is an initial reddening, and tingling (itchiness) due to the peptide’s penetration.
  • After the first 30-60 minutes, this usually subsides.
  • After the first few days of use there may be what looks like an increase in acne; however, this is the skin cleansing itself of bacteria.

Clients usually start to see results after two weeks of use.

Last Update: October 20, 2018  

October 20, 2018 458  FAQ’s